# SDR TRBA20121126006

- Difficulty date: November 26, 2012
- Submitted: November 28, 2012
- Operation: Air carrier
- Aircraft: N448AM
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 448
- Aircraft time: 32,706 hours, 32,512 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Drain Valve
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX INSP FOUND THE RT WING INBD AFT WATER DRAIN VALVE WITH CORROSION. THE ACFT WAS REMOVED FROM SERVICE.  CLEANED AND TREATED RT WING INBD AFT WATER DRAIN VALVE NO MATERIAL WAS REMOVED IAW SRM 51-21-42. THE ACFT WAS RETURNED TO SERVICE.
